# SDR REXA2017012100109

- Difficulty date: January 21, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT PAX DOOR THRESHOLD CORRODED.  REMOVED IAW SRM 51-42-06, 51-42-21, 51-42-13. FABRICATED A REPLACEMENT IAW SRM 51-24-21, 51-24-36, 51-40-11. INSTALLED IAW SRM 51-42-06, 51-42-21, 51-42-13 OPS CHECKED.
